# SDR UIEA2018090401882

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,175 hours, 19,965 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Defective
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LOWER IGNITOR PLUG CAME APART ON REMOVAL. REMOVED AND REPLACED RT ENGINE LOWER IGNITOR PLUG IAW AMM 72-21-02.
